| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
07/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An analysis of the retain sample lot 120716 showed that the product was pfp and met all release criteria.Nothing was found that would account for the reported event.
Event or Problem Description
Compliant id: (b)(4).A clinical study reported that after a surgery a patient experience elevated intraocular pressure (right eye: 40 mmhg).Surgical date: (b)(6) 2022.Event start: (b)(6) 2022.Event end: (b)(6) 2022.Measures taken: medication treatment.Ae outcome: resolved.Surgical procedures: pars plana vitrectomy + intravitreal injection + membrane peeling for complex retinal.Detachment repair + retinal laser photocoagulation + intraocular gas tamponade (right eye).